# SDR AALA202203164720

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 27,090 hours, 5,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AISLE CEILING EMERGENCY LIGHT NEXT TO MID LAVATORY IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202203154720: REPLACED LIGHT ASSEMBLY PER AM 33-5-11. CHECKS GOOD.** (CLOSED)
